# SDR AU510002081

- Difficulty date: September 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE7312
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 66276E12
- Condition: Leaking
- Location: Spoilers
- Part time: 1,675 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(AUS) RT WING SPOILER ACTUATOR LEAKING. LOSS OF HYDRAULIC FLUID.(OTHER CAUSE: MATERIAL ) (CASA NR 510002081)
